# SDR SWAA2022072530705

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK: CABIN PASSENGER AFT LEFT HAND WINDSCREEN FLASH LIGHT INOP (I/B). / [01] REPLACED FLASHLIGHT BATTERY AT AFT WINDSCREEN I/B AS PER B737 AMM 25-64-00-900-806;[02] FINAL INSPECTION; BATTERY REPLACED.
